# SDR RAIA00111005

- Difficulty date: November 7, 2001
- Submitted: November 11, 2001
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 24,433 hours, 24,380 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4019501
- Part serial: IU80
- Condition: Defective
- Part time: 8,204 hours, 8,303 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

7493-SBN- GREEN HYDRAULIC SYSTEM LOW PRESSURE ON DECENT. MAINTENANCE INSPECTED, REMOVED AND REPLACED GREEN SYSTEM HYDRAULIC PUMP IAW ATR MAINTENANCE MANUAL.
